Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Difficulty in walking, shoulder, arm and chest pain. Prescribed with novastat, prodep, BP medicines. How long should these be taken?

My husband recently lost his brother and after some days he could not walk more as he started getting pain in his shoulders arms and right side of chest . I did 2d eco & ECG every thing is normal but doctor has started him prodep 10mg and novastat and blood pressure addditional medicine eritel 40 along with natralax sr which he was taking. How long he should take all these medicines especially I do not want him to be on prodep.
Asked On : Fri, 21 Dec 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Drugs for Blood Pressure (Eritel / Natrilex SR) and cholesterol (Novastat) will have to taken permanently...
Drug for Depression (Prodep) can be withdrawn after a few months – apparently, this is Reactive Depression and the chances of getting over are excellent...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 1 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor